# SDR HEEA966917

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5774M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5009
- Engine: Allsn 250C20F
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tube Assy.
- Part number: 6876925
- Condition: Defective
- Location: Eng Gr Box
- Part time: 11,526 hours
- Component: 23001938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  OIL TRANSFER TUBE FAILED DIMENSIONAL CHECK IN ACCORDANCE WITH CEB1307. INSTALLED A NEW OIL TUBE ASSEMBLY.
